or make 4 interest-free payments of $3.75 AUD fortnightly with More info
General Product Information
APOHEALTH Cold & Flu + Cough Relief Day/Night provides effective, temporary relief of cold and flu symptoms including headaches and fever, sore throat, runny or blocked nose, dry cough, body aches and pains.
Directions for Use
Adults and children 12 years and over: Take 2 white day tablets every 4-6 hours if required. Take 2 pink night tablets at bed-time if required
Always read & follow the instructions on the pack
DAY: Paracetamol 500 mg, Dextromethorphan hydrobromide 10 mg; Phenylephrine hydrochloride 5 mg
NIGHT:Paracetamol 500 mg, Dextromethorphan hydrobromide 10 mg, Chlorpheniramine maleate 2 mg